# SDR CALA2025030302537

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N17564
- Make and model: Boeing 737-9
- Aircraft serial: 67188
- Aircraft time: 6,044 hours, 2,024 cycles
- System (JASC): 2564 · Life Raft
- Part: Seal
- Condition: Broken
- Location: Life Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT SEAL BROKEN NEAR EMER EXIT/ROW REPLACED SEAL AS REQ.
